American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J25) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] T. I. Kosenkova. Strong Markov approximation of L\'evy processes and their generalizations in a scheme of series. Theor. Probability and Math. Statist. 86 (2013) 123-136.
Abstract, references, and article information   
View Article: PDF

[2] A. A. Pogorui and Ramón M. Rodríguez-Dagnino. Asymptotic expansion for transport processes in semi-Markov media. Theor. Probability and Math. Statist. 83 (2011) 127-134. MR 2768853.
Abstract, references, and article information   
View Article: PDF

[3] S. V. Degtyar'. Analytical problems of the asymptotic behavior of Markov functionals. II. Theor. Probability and Math. Statist. 78 (2009) 15-21.
Abstract, references, and article information   
View Article: PDF

[4] S. V. Degtyar'. Analytical problems of the asymptotic behavior of Markov functionals. I. Theor. Probability and Math. Statist. 77 (2008) 31-38.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. V. Degtyar’. Markov renewal limit theorems. Theor. Probability and Math. Statist. 76 (2008) 33-40. MR 2368737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Yu. Pilipenko. Generalized differentiability with respect to the initial data of a flow generated by a stochastic equation with reflection. Theor. Probability and Math. Statist. 75 (2007) 147-160. MR 2321188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. V. Degtyar'. The moments of the artificial regeneration for an asymptotically degenerate family of Markov functionals. Theor. Probability and Math. Statist. 75 (2007) 1-8. MR 2321176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. I. Yadrenko and N. Semenovs'ka. The problem of estimation of unknown mean value for some correlation models of homogeneous and isotropic random fields. Theor. Probability and Math. Statist. 72 (2006) 193-201. MR 2168148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Jönsson, A. G. Kukush and D. S. Silvestrov. Threshold structure of optimal stopping strategies for American type option. II. Theor. Probability and Math. Statist. 72 (2006) 47-58. MR 2168135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. Jönsson, A. G. Kukush and D. S. Silvestrov. Threshold structure of optimal stopping strategies for American type option. I. Theor. Probability and Math. Statist. 71 (2005) 93-103. MR 2144323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. V. Kadankova. On the joint distribution of the supremum, infimum, and the value of a semicontinuous process with independent increments. Theor. Probability and Math. Statist. 70 (2005) 61-70. MR 2109824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. V. Semenovs'ka and M. I. Yadrenko. Explicit extrapolation formulas for correlation models of homogeneous isotropic random fields. Theor. Probability and Math. Statist. 69 (2004) 175-185. MR 2110915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Louisa Berdjoudj and Djamil Aissani. Strong stability in retrial queues. Theor. Probability and Math. Statist. 68 (2004) 11-17. MR 2000390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1